On certain Baskakov-Durrmeyer type operators

Journal Title: Surveys in Mathematics and its Applications - Year 2010, Vol 5, Issue 0

Abstract

This paper is a study of the degree of approximation by the linear combinations of the derivatives of certain Durrmeyer type integral modification of the Baskakov operators in terms of the higher order modulus of smoothness.

Authors and Affiliations

Asha Gairola

Keywords

Related Articles

Upper and lower bounds of solutions for fractional integral equations

In this paper we consider the integral equation offractional order in sense of Riemann-Liouville operator<CENTER>u<SUP>m</SUP>(t) = a(t) I<SUP>α</SUP> [b(t)u(t)]+f(t)</CENTER>with m ≥...

Non-simultaneous blow-up for a semilinear parabolic system with nonlinear memory

In this note, we study the possibility of non-simultaneous blow-up for positive solutions to the following system:<BR>u<sub>t</sub> - ∆u = u<sup>q<sub>1</sub></sup>∫<sub>0&...

Computing optimal control with a quasilinear parabolic partial differential equation

This paper presents the numerical solution of a constrained optimal control problem (COCP) for quasilinear parabolic equations. The COCP is converted to unconstrained optimization problem (UOCP) by applying the exterior...

Degree of approximation of functions belonging to Lipα class and weighted (L<SUP>r</SUP>,ξ(t)) class by product summability method

A good amount of work has been done on degree of approximation of functions belonging to Lipα, Lip(α,r), Lip(ξ(t),r) and W(L<SUP>r</SUP>, ξ(t)) classes using Cesàro and (generalized) Nörlund single summabilit...

Magnetic field and thermal radiation effects on steady hydromagnetic Couette flow through a porous channel

This paper investigates effects of thermal radiation and magnetic field on hydromagnetic Couette flow of a highly viscous fluid with temperature-dependent viscosity and thermal conductivity at constant pressure through a...

Download PDF file
  • EP ID EP160526
  • DOI -
  • Views 76
  • Downloads 0

How To Cite

Asha Gairola (2010). On certain Baskakov-Durrmeyer type operators. Surveys in Mathematics and its Applications, 5(0), 123-134. https://europub.co.uk/articles/-A-160526